# SDR FDEA201902080447

- Difficulty date: February 8, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 99,799 hours, 29,669 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: S2929169T
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK AT STA 1301 RBL76 THRU RBL106 FLOOR SUPPORT "I" BEAM CORRODED UNDER NUT PLATES. FABRICATED AND PROSSED NEW FLOOR SUPPORT REF DWG.AEA0419 P/N 52929169T AND SRM51-31-01 VOL II. TREATED FLOOR SUPPORT REF SRM 51-21-01 VOL II. INSTALLED NEW FLOOR SUPPORT REF DWG AEA0419 AND SRM 51-33-01 VOL II.
